# SDR 2013FA0000578

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N845RB
- Make and model: Cirrus SR22
- Aircraft serial: 2086
- Aircraft time: 735 hours
- Engine: Lyc IO360E1A
- Engine time: 735 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 657596
- Part serial: 4C3071101
- Condition: Failed
- Location: Engine
- Part time: 735 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD FLIGHT OF THE DAY WITH A FULLY CHARGED BATTERY, CREW BEGAN TO START ENGINE BUT STARTER WAS SLOW TO TURN THEN CAME TO A COMPLETE STOP AFTER SEVEN SECONDS.
